• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2023, Volume: 16, Issue: Special Issue 1, Pages: 200-207

Original Article

􀀀h-Ricci-Yamabe Solitons on Lorentzian Para- Sasakian Manifolds with Semi-symmetric Non-metric Connection

Received Date:23 January 2023, Accepted Date:09 June 2023, Published Date:13 September 2023


Objectives: The present paper is to study certain types of metric such as 􀀀h-Ricci-Yamabe soliton on Lorentzian Para-Sasakian manifolds with respect to semi-symmetric non-metric connection. Methods: It includes Contraction, Lie derivative, Semi-symmetric non-metric connection, Gradient, Laplacian equation, 􀀀h-Ricci-Yamabe soliton. Findings: We get some curvature properties of Lorentzian Para-Sasakian manifolds admitting semi-symmetric non-metric connection. Here, we develop the relation of soliton constant on Lorentzian Para- Sasakian manifold admitting 􀀀h-Ricci-Yamabe soliton with respect to semi-symmetric non-metric connection. Later, we have acquired Laplacian equation from 􀀀h-Ricci-Yamabe soliton when the potential vector field x of the soliton is of gradient types. Finally, we have shown the nature of the solitons when the vector field is conformally killing admitting semisymmetric non-metric connection. Novelty: This work has not been done by any other authors.

Keywords: Ricci Yamabe solitons, 􀀀h-Ricci-Yamabe soliton, conformal killing vector field, 􀀀h-Einstien soliton, Lorentzian Para-Sasakian manifold Mathematics Subject Classification (2020). 53C15,53C25,53C43.


  1. SG, Crasmareanu M. Ricci-Yamabe maps for Riemannian flows and their volume variation and volume entropy. Turkish Journal of Mathematics. 2019;43(5):2631–2641. Available from: https://doi.org/10.3906/mat-1902-38
  2. Hamilton RS. Three-manifolds with positive Ricci curvature. Journal of Differential Geometry. 1982;17(2):255–306. Available from: https://doi.org/10.4310/jdg/1214436922
  3. Hamilton RS. The Ricci flow on surfaces. Contemporary Mathematics. 1988;71:237–261. Available from: https://doi.org/10.1090/conm/071/954419
  4. Catino G, Mazzieri L. Gradient Einstein solitons. Nonlinear Analysis. 2016;132:66–94. Available from: https://doi.org/10.48550/arXiv.1201.6620
  5. Dey S, Roy S. ∗-η-Ricci Soliton within the Framework of Sasakian Manifold. Journal of Dynamical Systems and Geometric Theories. 2020;18(2):163–181. Available from: https://doi.org/10.1080/1726037X.2020.1856339
  6. Tachibana S. On almost-analytic vectors in almost-Kählerian manifolds. Tohoku Mathematical Journal. 1959;11(2):247–265. Available from: https://doi.org/10.2748/TMJ/1178244584
  7. Barman A. On LP-Sasakian Manifolds admitting a Semi-symmetric Non-metric Connection. Kyungpook Mathematical Journal. 2018;58(1):105–116. Available from: https://doi.org/10.5666/KMJ.2018.58.1.105
  8. Venkatesha, Bagewadi CS, Kumar KTP. Some Results on Lorentzian Para-Sasakian Manifolds. ISRN Geometry. 2011;2011:1–9. Available from: https://doi.org/10.5402/2011/161523
  9. Yau ST. Harmonic functions on complete riemannian manifolds. Communications on Pure and Applied Mathematics. 1975;28(2):201–228. Available from: https://doi.org/10.1002/cpa.3160280203


© 2023 Devi & Biakkim. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.